Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 15, NWS Tucson, AZ

April 29, 2011

NWS Tucson, AZ issued this red flag warning at Apr 29, 2011, 1:33 PM MST. It took effect at Apr 30, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 1:33 PM MST (20:33 UTC)
In effect from
Apr 30, 2011, 11:00 AM MST
Expired
Apr 30, 2011, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WWUS85 KTWC 292033
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
133 PM MST FRI APR 29 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST 
ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...
PIMA AND SOUTHEASTERN PINAL COUNTIES UNTIL 8 PM MST THIS EVENING 
FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND
HIGH TO VERY HIGH FIRE DANGER RATING...

...FIRE WEATHER WATCH FOR SATURDAY CANCELLED...

...A RED FLAG WARNING IS NOW IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY...

AZZ147-300300-
/O.CAN.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
/O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
133 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE FIRE
WEATHER WATCH FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...A RED FLAG WARNING REMAINS IN EFFECT FOR WESTERN
  AND CENTRAL PIMA COUNTY AND SOUTHEAST PINAL COUNTY.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST
  THIS EVENING. 

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 30 MPH
  WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH 8 PM MST THIS
  EVENING. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING ALL OF SOUTHEAST ARIZONA TODAY.

&&

$$

AZZ146-148-300345-
/O.UPG.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
/O.NEW.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/
/O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
133 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR ALL OF SOUTHEAST ARIZONA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY 
FOR GREENLEE...GRAHAM...AND COCHISE COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR
GREENLEE...GRAHAM...AND COCHISE COUNTIES. THE FIRE WEATHER WATCH
FOR SATURDAY IS NO LONGER IN EFFECT. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST
  ARIZONA TODAY AND GREENLEE...GRAHAM AND COCHISE COUNTIES
  SATURDAY. 

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST
  THIS EVENING. CRITICAL FIRE WEATHER THRESHOLDS WILL THEN BE
  EXCEEDED AGAIN BETWEEN 11 AM MST AND 8 PM MST SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 20 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY. WINDS SPEEDS WILL BE
  15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ON SATURDAY. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS TODAY AND SATURDAY.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS TODAY AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA TODAY AND
PORTIONS OF SOUTHEAST ARIZONA ON SATURDAY.

&&

$$


HTTP://WEATHER.GOV/TUCSON
4 follow-up statements
006 
WWUS85 KTWC 300224
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
724 PM MST FRI APR 29 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY...

AZZ146-148-301030-
/O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
/O.CON.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
724 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY...
...RED FLAG WARNING IS CANCELLED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM TO 8 PM MST SATURDAY.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY.

* AFFECTED AREA...THE RED FLAG WARNING IS FOR GREENLEE...GRAHAM
  AND COCHISE COUNTIES SATURDAY.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS AGAIN BETWEEN 11 AM
  MST AND 8 PM MST SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 25 MPH
  WITH GUSTS TO NEAR 40 MPH ON SATURDAY.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS SATURDAY.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS AGAIN SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA
ON SATURDAY.

&&

$$

AZZ147-300330-
/O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
724 PM MST FRI APR 29 2011

...RED FLAG WARNING IS CANCELLED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING. 

WHILE DRY CONDITIONS REMAIN AND POOR RECOVERIES ARE EXPECTED
OVERNIGHT...WINDS WERE STARTING TO DIMINISH AT 7 PM MST. THIS
TREND IS EXPECTED TO CONTINUE OVERNIGHT.

$$


HTTP://WEATHER.GOV/TUCSON
087 
WWUS85 KTWC 301134
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
434 AM MST SAT APR 30 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY...

AZZ146-148-302200-
/O.CON.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
434 AM MST SAT APR 30 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING IS FOR GREENLEE...GRAHAM...
  SANTA CRUZ AND COCHISE COUNTIES.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS AGAIN TODAY BETWEEN
  11 AM MST AND 8 PM MST.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 25 MPH
  WITH GUSTS TO NEAR 40 MPH.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG 
  WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN 
  CRITICAL FIRE WEATHER CONDITIONS AGAIN TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
889 
WWUS85 KTWC 301810
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1110 AM MST SAT APR 30 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE AND SANTA CRUZ COUNTIES UNTIL 8 PM MST THIS EVENING...

AZZ146-148-010300-
/O.CON.KTWC.FW.W.0015.000000T0000Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1110 AM MST SAT APR 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING IS FOR GREENLEE...GRAHAM...
  SANTA CRUZ AND COCHISE COUNTIES.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST
  THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 25 MPH
  WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS.

* IMPACTS...STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
  ALONG WITH A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT
  IN CRITICAL FIRE WEATHER CONDITIONS THROUGH 8 PM MST THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA TODAY.

&&

$$

HTTP://WEATHER.GOV/TUCSON
477 
WWUS85 KTWC 010237
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
737 PM MST SAT APR 30 2011

AZZ146-148-010345-
/O.EXP.KTWC.FW.W.0015.000000T0000Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
737 PM MST SAT APR 30 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS
WILL CONTINUE TO DIMINISH OVERNIGHT AND WILL BE BELOW RED FLAG
CRITERIA IN MOST LOCATIONS BEFORE 8 PM MST. EVEN WITH COOLER
TEMPERATURES MOISTURE REMAINS MEAGER...THUS OVERNIGHT RECOVERIES
WILL REMAIN ON THE POOR SIDE. WINDS ARE NOT EXPECTED TO BE AS
STRONG SUNDAY AND MONDAY BUT COULD STILL GET GUSTY AT TIMES.

$$


HTTP://WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 29, 9:15 AM MST, 4 hours 18 minutes earlier.

Area forecast discussion, Apr 29, 9:15 AM MST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
915 AM MST FRI APR 29 2011

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL BE NORTH OF THE AREA TODAY
THROUGH SUNDAY. THIS SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH
AREAS OF BLOWING DUST TODAY AND SATURDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. AFTER RELATIVELY COOLER TEMPERATURES
THIS WEEKEND...ANOTHER WARMING TREND WILL OCCUR EARLY NEXT WEEK AS
HIGH PRESSURE BUILDS BACK INTO THE AREA.

&&

.DISCUSSION...A SUNNY SKY PREVAILED ACROSS SOUTHERN ARIZONA THIS
MORNING AND THAT WILL CARRY INTO THIS AFTERNOON. HIGHS TODAY WILL BE
AT OR SLIGHTLY COOLER VERSUS THURSDAY HIGHS. MAIN FORECAST CONCERN
TODAY WILL BE WIND AND CRITICAL FIRE WEATHER ISSUES. ALREADY HAVE A
WIND ADVISORY OUT FOR THE FAR EASTERN ZONES AND AN AREA WIDE RED
FLAG WARNING. CHECK THE FIRE WEATHER SECTION BELOW FOR MORE DETAILS
ON THE RED FLAG WARNING.

BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE INTO THIS WEEKEND
ALONG WITH COOLER TEMPERATURES. LATEST MOS GUIDANCE SUGGESTING THAT
WE MIGHT BE A LITTLE COOLER THAN CURRENTLY FORECAST. MORE ON THIS IN
THE AFTERNOON DISCUSSION.

&&

.AVIATION...SKC INTO SAT. SFC WINDS AFT 18Z WLY/NWLY 20-25 KTS WITH
GUSTS OF 30-35 KTS. WIND SPEEDS WILL DIMINISH TO LESS THAN 10 KTS
AFT 06Z SAT. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL CONTINUE INTO THE MIDDLE OF NEXT
WEEK. DAYTIME HUMIDITIES WILL GENERALLY BE IN THE SINGLE DIGITS TO
LOWER TEENS WITH FAIR TO POOR NIGHTTIME RECOVERY. A LOW PRESSURE
SYSTEM WILL PASS NORTH OF THE AREA TODAY THROUGH SUNDAY. THIS
SYSTEM IS EXPECTED TO BRING WINDY CONDITIONS TODAY AND SATURDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TODAY FOR
ALL OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH IS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST
ARIZONA. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING
WILL CREATE CRITICAL FIRE CONDITIONS TODAY AND SATURDAY.

WHILE THERE IS SOME DEGREE OF UNCERTAINTY REGARDING SATURDAY...AS
DISCUSSED ABOVE...MODELS HAVE BEEN CONSISTENT WITH REGARDS TO
STRONGEST WINDS REMAINING IN THE EASTERN PORTIONS OF THE CWA FOR
SATURDAY. THE UNCERTAINTY IS IN HOW FAR WEST RED FLAG WINDS WILL
EXTEND. SO CREWS EXPECTING TO WORK IN FIRE WEATHER ZONES 146 AND 148
(GRAHAM...GREENLEE...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTY)
SHOULD EXPECT RED FLAG CONDITIONS FOR SATURDAY AS WELL.

THEREAFTER...THERE WILL STILL BE SOME BREEZES MAINLY ACROSS EASTERN
SECTIONS SUNDAY...THEN LESS WIND IS EXPECTED MONDAY AS HIGH PRESSURE
ALOFT RETURNS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    RED FLAG WARNING FROM 11 AM TO 8 PM MST TODAY FOR FIRE WEATHER
    ZONES 146>148

    FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
    EVENING FOR FIRE WEATHER ZONES 146>148

    PUBLIC WIND ADVISORY FROM 11 AM TO 8 PM MST FRIDAY FOR
    AZZ508>510

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 29, 3:05 AM MST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
305 AM MST FRI APR 29 2011

AZZ501>507-511>515-301030-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-GALIURO AND PINALENO MOUNTAINS-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
305 AM MST FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA FROM
11 AM MST THIS MORNING THROUGH 8 PM MST TONIGHT FOR STRONG AND
GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH
FIRE DANGER RATING.

PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/
FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA FROM
SATURDAY MORNING THROUGH SATURDAY EVENING DUE TO EXPECTED STRONG
AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A HIGH TO VERY
HIGH FIRE DANGER RATING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ508>510-301030-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
305 AM MST FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA FROM
11 AM MST THIS MORNING THROUGH 8 PM MST TONIGHT FOR STRONG AND
GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH
FIRE DANGER RATING.

PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/
FOR ADDITIONAL DETAILS.

IN ADDITION TO THE RED FLAG WARNING...A PUBLIC WIND ADVISORY HAS
BEEN POSTED FOR THE AREA FROM 11 AM TO 8 PM MST FRIDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA FROM
SATURDAY MORNING THROUGH SATURDAY EVENING DUE TO EXPECTED STRONG
AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A HIGH TO VERY
HIGH FIRE DANGER RATING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.